# SDR UALA2013041802646

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 WEB HAS ELONGATED HOLES FROM RBL 30 - 62.   REPLACED WEB AND ANGLES, AND REPAIRED FRAME IAW ECRA 5310-05720 AND REO-G16061 REV H.  ACCOMNPLISHED HFEC IAW NTM PRT 6, 51-00-19, NO DEFECTS NOTED.  MAJOR REPAIR.
